$M$-estimation for discrete data: Asymptotic distribution theory and implications

Simpson, Douglas G., Carroll, Raymond J., Ruppert, David . The Annals of Statistics 1987. 15 :657-669

Locate this article in:

Bibtex

@article{CIS-72671,
  Author = {Simpson, Douglas G. and Carroll, Raymond J. and Ruppert, David},
  Title = {$M$-estimation for discrete data: Asymptotic distribution theory and implications},
  Journal = {The Annals of Statistics},
  Volume = {15},
  Year = {1987},
  Pages = {657--669},
  Keywords = {Robust estimation, Score function}
}

Similar articles